Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 55, NWS Austin/San Antonio, TX

July 24, 2007Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 24, 2007, 11:25 AM CDT for Bexar County, Wilson County, Texas. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 24, 2007, 11:25 AM CDT (16:25 UTC)
Expired
Jul 28, 2007, 8:22 AM CDT
In force
4 days
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2).

Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 241625
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT TUE JUL 24 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SAN ANTONIO RIVER 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-250425-
/O.NEW.KEWX.FL.W.0054.070724T2100Z-070726T1245Z/
/SAAT2.1.ER.070724T2100Z.070725T1200Z.070726T0045Z.NO/
1125 AM CDT TUE JUL 24 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MEDINA RIVER AT US 281 SOUTH.
* FROM THIS AFTERNOON TO THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY LATE WEDNESDAY EVENING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC029-493-250425-
/O.NEW.KEWX.FL.W.0055.070724T1625Z-070726T0720Z/
/ELMT2.1.ER.070724T1411Z.070725T0000Z.070725T1920Z.NO/
1125 AM CDT TUE JUL 24 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE WEDNESDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 36.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.9 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
  US 281 SOUTH      16   20   18.5   TUE 10 AM  21.0  18.9  15.9  13.0  11.2
  ELMENDORF         33   35   36.6   TUE 10 AM  37.1  30.9  27.1  24.3  22.6

$$
9 follow-up statements
000 
WGUS84 KEWX 250232
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
932 PM CDT TUE JUL 24 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-251032-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070725T1942Z/
/SAAT2.1.ER.000000T0000Z.070724T2300Z.070725T0742Z.NO/
932 PM CDT TUE JUL 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 PM TUESDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CRESTED THIS AFTERNOON...FALL BELOW FLOOD STAGE 
  TONIGHT...FALL BELOW BANKFULL STAGE THURSDAY.
  
 

TXC029-493-251032-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070725T2046Z/
/ELMT2.1.ER.070724T1411Z.070724T2030Z.070725T0846Z.NO/
932 PM CDT TUE JUL 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 36.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...CRESTING...FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
  FALL BELOW BANKFULL STAGE WEDNESDAY.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
  US 281 SOUTH      16   20   20.5   TUE 09 PM  15.8  13.6  11.9  10.5      
  ELMENDORF         33   35   36.8   TUE 08 PM  27.7  25.0  23.4  22.0      

$$
000 
WGUS84 KEWX 251418
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 AM CDT WED JUL 25 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
SCATTERED TO NUMEEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-493-252218-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070726T1800Z/
/ELMT2.1.ER.070724T1411Z.070724T2030Z.070726T0600Z.NO/
918 AM CDT WED JUL 25 2007

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 36.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST:  FALL BELOW FLOOD STAGE THURSDAY.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  ELMENDORF         33   35   36.5   WED 08 AM  33.1  27.2  24.8  23.0  21.7

$$
000 
WGUS44 KEWX 252028
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT WED JUL 25 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-493-260828-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T1800Z/
/ELMT2.2.ER.070724T1411Z.070726T0600Z.070727T0600Z.NO/
328 PM CDT WED JUL 25 2007

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:30 PM WEDNESDAY THE STAGE WAS 38.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST: RISE TO AROUND 44 FEET OVERNIGHT TONIGHT.
* IMPACT...AT 45.0 FEET MODERATE LOWLAND FLOODING INUNDATES CROP 
  AND PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  
  ROADS AND BRIDGES IN THE FLOOD PLAIN ARE FLOODED.  PUMP JACKS 
  AND OIL FIELD TANK BATTERIES FLOOD.
  
&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  ELMENDORF         33   35   38.7   WED 02 PM  42.9  32.8  27.6  24.5  22.8

$$
000 
WGUS84 KEWX 260157
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT WED JUL 25 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER...SAN ANTONIO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-260957-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070728T1240Z/
/SAAT2.1.ER.070725T1150Z.070726T1800Z.070728T0040Z.NO/
857 PM CDT WED JUL 25 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY EARLY 
  THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-260957-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070728T0451Z/
/ELMT2.2.ER.070724T1411Z.070726T1200Z.070727T1651Z.NO/
857 PM CDT WED JUL 25 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 43.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 45.8 FEET BY THURSDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 45.0 FEET...MODERATE LOWLAND FLOODING INUNDATES CROP AND 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  ROADS AND BRIDGES IN THE 
  FLOOD PLAIN ARE FLOODED.  PUMP JACKS AND OIL FIELD TANK BATTERIES FLOOD.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6 AM LST
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  US 281 SOUTH      16   20   21.0   WED  8 PM   22.3  21.0  16.5  13.5  11.6      
  ELMENDORF         33   35   43.0   WED  8 PM   45.8  36.7  29.8  25.5  23.6      

$$
000 
WGUS84 KEWX 261353
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT THU JUL 26 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-262153-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070727T1415Z/
/SAAT2.1.ER.070725T1150Z.070726T0730Z.070727T0215Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM THURSDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST:  FALL BELOW FLOOD STAGE TODAY.


TXC029-493-262153-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2152Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T0952Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 43.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...CRESTING...FALL BELOW FLOOD STAGE FRIDAY.

TXC255-262153-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0742Z/
/FACT2.1.ER.070726T2024Z.070728T0000Z.070728T1942Z.NO/
853 AM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 15
  FEET FRIDAY.
  
&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  US 281 SOUTH      16   20   20.7   THU 08 AM  18.3  14.4  12.9  11.7  10.8
  ELMENDORF         33   35   43.7   THU 08 AM  33.9  27.0  24.6  23.4  22.4
  FALLS CITY         6   12   11.9   THU 08 AM  13.7  13.6   8.4   6.0   5.2

$$
000 
WGUS84 KEWX 270149
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT THU JUL 26 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-493-270949-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2215Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T1015Z.NO/
849 PM CDT THU JUL 26 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 39.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW AND STAY OUT OF BANKS FOR SEVERAL DAYS.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-270949-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0655Z/
/FACT2.1.ER.000000T0000Z.070727T1800Z.070728T1855Z.NO/
849 PM CDT THU JUL 26 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM THURSDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15 FEET BY TOMORROW  
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  ELMENDORF         33   35   39.2   THU 08 PM  34.3  26.6  24.2  22.7  21.5      
  FALLS CITY         6   12   13.6   THU 08 PM  14.6  13.4   8.1   6.1   5.2      

$$
000 
WGUS84 KEWX 271349
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT FRI JUL 27 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-493-272149-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070728T1523Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070728T0323Z.NO/
849 AM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM FRIDAY THE STAGE WAS 36.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST:  SLOW FALL...FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  ELMENDORF         33   35   36.0   FRI 08 AM  30.8  25.5  24.2  22.7  21.8

$$
000 
WGUS84 KEWX 280114
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 PM CDT FRI JUL 27 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  MEDINA RIVER AND THE SAN ANTONIO RIVER. 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-280914-
/O.EXT.KEWX.FL.W.0061.000000T0000Z-070729T1300Z/
/SAAT2.1.ER.070727T1245Z.070727T1930Z.070729T0100Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER REACHED NEAR 21.5 FEET THIS AFTERNOON AND IS NOW SLOWLY
  FALLING. THE RIVER WILL REMAIN NEAR THE FLOOD STAGE OF 20 FEET THROUGH SATURDAY 
  EVENING AND THEN FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC029-493-280914-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070729T1848Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070729T0648Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM FRIDAY THE STAGE WAS 37.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL REMAIN ABOVE THE FLOOD STAGE OF 35 FEET THROUGH
  SATURDAY EVENING. THE RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY
  MORNING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-280914-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070730T1200Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.070730T0000Z.NO/
814 PM CDT FRI JUL 27 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:30 PM FRIDAY THE STAGE WAS 16.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 16.5 FFET THIS AFTERNOON AND WILL NOW BEGIN TO 
  SLOWLY FALL. IT WILL DROP BELOW THE FLOOD STAGE BY SUNDAY EVENING. 
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL 
  FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT.  LIVESTOCK IN FLOOD PRONE 
  AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  THERE IS SIGNIFICANT DAMAGE TO 
  CROP LANDS IN SEASON.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  US 281 SOUTH      16   20   20.2   FRI 07 PM  18.8  15.8  13.4  11.3      
  ELMENDORF         33   35   37.1   FRI 07 PM  33.7  26.2  23.8  21.9      
  FALLS CITY         6   12   16.5   FRI 04 PM  12.7  11.2   7.3   5.6      

$$
000 
WGUS84 KEWX 281322
FLSEWX
TXC029-493-282122-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT SAT JUL 28 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  MEDINA RIVER...SAN ANTONIO RIVER...
  
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-281352-
/O.CAN.KEWX.FL.W.0061.000000T0000Z-070729T1300Z/
/SAAT2.1.ER.070727T1245Z.070727T1930Z.000000T0000Z.NO/
822 AM CDT SAT JUL 28 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE MEDINA RIVER AT US 281 SOUTH. 
* AT 07AM SATURDAY THE STAGE WAS...15.7 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 16.0 FEET.
* FORECAST:  BELOW FLOOD STAGE AND BANKFULL STAGE NOW.  

$$

TXC029-493-281352-
/O.CAN.KEWX.FL.W.0055.000000T0000Z-070729T1848Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070728T1107Z.NO/
822 AM CDT SAT JUL 28 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 07AM SATURDAY THE STAGE WAS...34.4 FEET. 
* FLOOD STAGE IS 35.0 FEET.
* BANKFULL STAGE IS 33.0 FEET.
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST:  BELOW FLOOD STAGE NOW...FALL BELOW BANKFULL STAGE
  THIS MORNING.   

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  US 281 SOUTH      16   20   15.7   SAT 07 AM  12.8  11.3  10.8  10.4  10.1
  ELMENDORF         33   35   34.4   SAT 07 AM  25.8  22.7  22.2  21.8  21.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 24, 10:33 AM CDT, 52 minutes earlier.

Area forecast discussion, Jul 24, 10:33 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 AM CDT TUE JUL 24 2007

.UPDATE...
UPPER LEVEL DISTURBANCES ACROSS WEST CENTRAL TEXAS TO NEAR
BURNET WILL MOVE SOUTH SOUTHEAST ACROSS A WIDE SWATH OF OUR
CENTRAL CWA THIS AFTERNOON. PROBABILITIES WERE ADJUSTED ON
THE UPDATE TO REFLECT THE TRACK OF THIS SYSTEM AS IT MOVES
SOUTH. ALSO HIGH TEMPERATURES WERE TWEAKED DOWNWARD TO THE MID
TO UPPER 80S ACROSS THE ZONE OF HIGHEST PROBABILITIES. WILL
CONTINUE WITH THE FLASH FLOOD WATCH FOR THIS AFTERNOON AND
PLAN ON EXPANDING IT THROUGH THIS EVENING AS DIURNAL
HEATING AND THESE DISTURBANCES TRIGGER FURTHER DEVELOPMENTS
INTO THE EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 627 AM CDT TUE JUL 24 2007/

AVIATION...
THIS MORNING A CLUSTER OF SHOWERS AND THUNDERSTORMS WAS LOCATED FROM
KHDO AND KSSF SOUTHWARD TO KCOT. THIS ACTIVITY WAS DRIFTING SOUTHWARD.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE THUNDERSTORM AREA WHILE
IFR/MVFR CONDITIONS WILL OCCUR IN AND AROUND THE THUNDERSTORM
COMPLEX. LATER THIS AFTERNOON ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION IN THE HEAT OF THE
AFTERNOON AND PERSIST INTO THE EVENING HOURS. SFC WINDS WILL BE
EAST TO SOUTHEAST AT 5 TO 10 KTS WITH GUSTS OF 30 KTS POSSIBLE IN
AND NEAR THUNDERSTORMS THIS AFTERNOON.

PREV DISCUSSION... /ISSUED 442 AM CDT TUE JUL 24 2007/

DISCUSSION...
WEAK 700 TO 300 HPA TROF HAS REDEVELOPED OVER SOUTH CENTRAL
TEXAS TODAY...AS A SERIES OF S/W TROFS CAME ACROSS THE AREA
FROM THE NORTH SUNDAY NIGHT AND MONDAY...ON THE WEST SIDE OF
A FAIRLY STRONG LATE JULY 500 HPA LOW OVER THE EASTERN U.S.
ENOUGH INSTABILITY LINGERS OVER THE AREA TODAY TO CONTINUE
THE CHANCE OF RAIN...AND ALTHOUGH SOME LIMITED STABILITY COULD
DEVELOP LATER TODAY OR WAIT UNTIL THE EVENING...ANY ADDITIONAL
RAIN COULD CAUSE FLASH FLOODING...SINCE SO MUCH RAIN HAS COME ALL
READY THIS YEAR. MANY PLACES HAVE ALL READY EXCEEDED THE ANNUAL
AVERAGE RAINFALL FOR THE YEAR...BASED ON LONG TERM AVERAGES AND
THE LATEST 1971 TO 2000 30 YEAR NORMAL. AS A RESULT EXTENDED THE
FLASH FLOOD WATCH SLIGHTLY TO 400 PM TODAY.  FROM A COMPOSITE
OF SOLUTIONS FOR TODAY USING THE ECMWF...GFS AND NAM SOLUTIONS
FROM 00Z AND 06Z DATA AVAILABLE AS OF THIS WRITING AND PAST
SOLUTIONS...WENT WITH A GOOD CHANCE OF RAIN TODAY...THEN
DECREASED RAIN CHANCES SOME IN THE EVENING AND TONIGHT.

FROM WEDNESDAY TO SATURDAY A FEW DAYS WITH A GOOD CHANCE OF RAIN
SHOWS UP. IN LOOKING AT THE PATTERN IN PLACE THROUGH THIS
WEEKEND...THE LIGHT WIND FIELD ALOFT OFFERS LITTLE IN THE WAY OF
ANY SIGNIFICANT CHANGES...SO THE 700 TO 300 HPA TROF WILL CONTINUE
NEAR AND OVER THE AREA...WITH VARIOUS DEGREES OF STRENGTH THROUGH
SATURDAY. THIS BODES WELL FOR ANOTHER FEW DAYS OF WET WEATHER WITH
CONTINUED BELOW NORMAL TEMPERATURES. FORECASTS SHOW A LOW ALOFT
VARYING TO A WEAKNESS IN THE HEIGHT FIELD NEAR THE AREA WEDNESDAY
THROUGH SATURDAY. BY SUNDAY PART OF THE WEAK TROF DRIFTS WEST OF
THE AREA...AS HEIGHT FIELD ALOFT SLOWLY INCREASES.  IF THIS
PATTERN DOES EVOLVE...THEN RAIN CHANCES DECREASE ON SUNDAY. BY
MONDAY OF NEXT WEEK THE SINGLE RUN GFS SOLUTIONS KEEP WEAKNESS IN
HEIGHT FIELD ALOFT...HOWEVER A COMPOSITE OF SOLUTIONS AND SUBTLE
TRENDS INDICATE THAT THE HIGH OVER THE CENTRAL U.S. WILL TRY TO
EVOLVE FURTHER SOUTH ACROSS THE AREA FROM THE NORTH AND NORTHWEST.
THIS PATTERN SHOWS THAT RAIN CHANCES COULD DIMINISH IN THE EARLY
PART OF NEXT WEEK...WITH DRIER AND WARM DAYS TO FOLLOW...BEGINNING
IN THE EARLY TO MID PART OF NEXT WEEK...AND CONTINUING THROUGH THE
LATE PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  71  89  71  88 /  40  20  50  40  50
AUSTIN BERGSTROM INTL AIRPORT  89  69  89  70  88 /  40  20  50  40  50
DEL RIO INTL AIRPORT           89  74  89  74  91 /  50  50  50  40  20
SAN ANTONIO INTL AIRPORT       86  72  88  73  89 /  60  40  50  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

02/13
Hazardous weather outlook, Jul 24, 12:59 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 AM CDT TUE JUL 24 2007

TXZ171>173-183>194-202>209-217>225-228-241100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1259 AM CDT TUE JUL 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
TONIGHT. SOME OF THE RAINFALL WILL BE LOCALLY HEAVY AND COULD
PRODUCE RAPID FLASH FLOODING AND FLOODING ON AREA CREEKS...STREAMS
AND RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS
ANOTHER UPPER LEVEL TROUGH DEVELOPS ACROSS TEXAS. SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AT ALMOST ANY TIME DURING THE DAY
OR NIGHT. MANY OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
THAT WILL LEAD TO FLASH FLOODING DUE TO THE SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 24, 7:08 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT TUE JUL 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            7 NW PEARSALL           28.96N 99.17W
07/24/2007                   FRIO               TX   LAW ENFORCEMENT

            HIGHWAY 140 WEST OF PEARSALL IS CLOSED DUE TO WATER OVER
            THE ROAD.

&&

PM
Local storm report, Jul 24, 7:20 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 AM CDT TUE JUL 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     FLOOD            8 W POTEET              29.04N 98.71W
07/24/2007                   ATASCOSA           TX   LAW ENFORCEMENT

            HIGHWAY 2504 AND HIGHWAY 476 AND HIGHWAY 173 ARE CLOSED
            DUE TO WATER OVER THE ROADS

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:07 PM CDTFlash Flood WarningEWXGillespie3 hr
Jul 23, 7:43 PM CDTFlash Flood WarningEWXCaldwell3 hr
Jul 23, 7:50 PM CDTRiver Flood WarningEWXWilliamson5 hr
Jul 23, 7:50 PM CDTRiver Flood WarningEWXWilliamson5 hr
Jul 23, 8:32 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
Jul 23, 8:34 PM CDTFlash Flood WarningEWXKerr3 hr
Jul 23, 9:15 PM CDTFlash Flood WarningEWXDeWitt, Gonzales3 hr
Jul 24, 12:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jul 24, 2:53 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Karnes, Wilson4 hr
Jul 24, 5:25 AM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jul 24, 6:45 AM CDTFlash Flood WarningEWXUvalde3 hr
Jul 24, 11:25 AM CDTRiver Flood WarningEWXBexar57 hr
Jul 24, 12:49 PM CDTFlash Flood WarningEWXBastrop3 hr
Jul 24, 1:36 PM CDTFlash Flood WarningEWXEdwards3 hr
Jul 24, 1:50 PM CDTFlash Flood WarningEWXUvalde3 hr
Jul 24, 2:23 PM CDTFlash Flood WarningEWXKinney3 hr
Jul 24, 3:17 PM CDTFlash Flood WarningEWXLavaca3 hr
Jul 24, 4:09 PM CDTFlash Flood WarningEWXAtascosa, Frio, Medina3 hr
Jul 24, 4:22 PM CDTFlash Flood WarningEWXHays3 hr
Jul 24, 4:35 PM CDTFlash Flood WarningEWXDimmit, Maverick3 hr
Jul 24, 4:53 PM CDTFlash Flood WarningEWXBexar3 hr
Jul 24, 5:16 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Guadalupe3 hr
Jul 24, 5:16 PM CDTFlash Flood WarningEWXComal, DeWitt, Gonzales, Guadalupe3 hr
Jul 24, 5:27 PM CDTSevere Thunderstorm WarningEWXHays48 min
Jul 24, 6:24 PM CDTFlash Flood WarningEWXKendall3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.